MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-58
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs100 intra-aortic balloon pump (iabp) had an auto filling error.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, d8, d9, g1, g3, g6, h2, h6 (health effect ¿ clinical code, health effect ¿ impact codes), h11.
 
Event or Problem Description
It was reported by client during routine check up that the cs100 intra-aortic balloon pump (iabp) had an auto-fill failure.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) performed preventive maintenance to resolve the issue.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20835834
Report Number2249723-2024-0004907
Device Sequence Number17109835
Product Code DSP
UDI-Device Identifier10607567107622
UDI-Public(01)10607567107622
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-58
Device Catalogue Number0998-00-3013-58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer02/14/2025
03/06/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date03/05/2025
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown